# SDR AALA202511245594

- Difficulty date: November 10, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 25,245 hours, 10,958 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD EMERGENCY EXIT WINDOW L18 IS CRAZED. REMOVED AND REPLACED EMERGENCY EXIT WINDOW. PER AMM 56-22-00.
